# SDR TSAA9977356

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Tube Assy
- Part number: 511863
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: L, T
- Precautionary procedure: C, D

## Discrepancy

FLT 263 - HNL-LIH - NR 1 ENGINE UNABLE TO GET TAKEOFF POWER (1.73 EPR MAX).  ABORTED TAKEOFF AT 60 KNOTS.  RETURNED TO GATE.  REMOVED AND REPLACED TUBE ASSY.  PERFORMED GROUND RUN PER 71-09-200.  ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
